# Need advice: Crash with A314 + IH

**URL:** <https://pheromonetalk.com/t/need-advice-crash-with-a314-ih/39731>\
**Category:** Men's Pheromone Advice & Field Reports\
**Created:** [June 30, 2010, 10:09am UTC](https://pheromonetalk.com/t/need-advice-crash-with-a314-ih/39731 "2010-06-30T10:09:50Z")\
**Posts on this page:** 1\
**Showing post:** 3

<div class="post-metadata">

**Author:** ![hoplessly](https://sea2.discourse-cdn.com/flex016/user_avatar/pheromonetalk.com/hoplessly/32/2319_2.png) [@hoplessly](https://pheromonetalk.com/u/hoplessly)\
**Post date:** [July 1, 2010, 12:04am UTC](https://pheromonetalk.com/t/need-advice-crash-with-a314-ih/39731/3 "2010-07-01T00:04:13Z")

</div>

this might help

> [@The pheromone crash - how to fend it off](https://pheromonetalk.com/t/the-pheromone-crash-how-to-fend-it-off/36406):
>
> I’ve read a few posts from people saying they have a crash after using [pheromones](https://pheromonelabs.com/). This isn’t something I’ve experienced blatantly (ie. there are always other contributory factors that could be responsible when I have felt it a bit, like a late night, or a sugar crash) but I thought I’d have a look into it a little. One thing people speculate is that it is because your neurotransmitters need time to recover / replenish - this is especially true where people have worn a high mcg of some products…

---

_[View the full topic](https://pheromonetalk.com/t/need-advice-crash-with-a314-ih/39731)._
